# SDR AALA991836

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0155 - DURING FLIGHT WITH EMERGENCY EXIT LIGHT SIWTCH IN ARM POSITION, EMERGENCY EXIT FLOOR PATH LIGHTS ILLUMINATE INTERMITTENTLY.  RE-SEATED R3 EMERGENCY EXIT LIGHT PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
